# SDR UF6A950608

- Difficulty date: June 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- Engine: Pwa PW126A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mjc
- Part number: 3244841
- Condition: Faulty
- Location: Rt Engine
- Part time: 3,493 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ORD - FLT 5108 - NR 2 ENGINE TORQUE DID NOT MAKE SETTING ON TAKEOFF.  MAINTENANCE REPLACED THE FUEL CONTROL UNIT.  (X)
